MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470056-08
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive the 0-degree endoscope plus to perform failure analysis.The endoscope was visually inspected and found with mechanical damage to the scope¿s distal tip.The probable root cause is typically attributed to use conditions, such as inadvertent collisions with hard surfaces or drop of the scope.Additional observations not reported by site: the endoscope was visually inspected, and damage was found at the distal end.The distal window located at the distal tip was visually inspected and found to have a broken or detached piece in a location that could fall into the patient.The probable root cause is usually attributed to the user, such as inadvertent collisions with hard surfaces or falling endoscope or caused by improper cleaning during reprocessing.The endoscope was visually inspected and was found with damage at the distal end.The distal window located at distal tip was visually inspected and found cracked.The probable root cause is typically attributed to use conditions, such as inadvertent collisions with hard surfaces or drop of the scope or caused by improper cleaning during reprocessing.The endoscope was visually inspected and found with cosmetic damage.During inspection of the endoscope cable integrated connector, the cable integrated connector housing exhibited discoloration.Visual inspection confirmed.The probable root cause is typically attributed to component failure, such as material degradation.The endoscope was evaluated and found with a camera instrument adapter defect.The endoscope was placed through friction test using a screening aide to manually rotate the adapter to detect for friction.The camera instrument adapter did not rotate properly and/or noises were heard during testing and confirmed as binding.The camera instrument adapter removed from endoscope housing and evaluated and found with attached endoscope adapter (aea) shaft bearing contributing to friction.The probable root cause of this binding is attributed to component susceptibility to increased friction.The endoscope was visually inspected and found with minor cuts to the cable insulation.The damage was located at zone a near integrated connector of the endoscope cable.The probable root cause is typically attributed to the user, such as improper handling of the cable during use or in reprocessing.
 
Event or Problem Description
It was reported that during central processing, a 0-degree endoscope plus had an issue.There was no report of patient involvement or patient injury.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the materials did not become detached inside the patient, as the scope was not used on the patient because when it was plugged in, they got an error that the right eye was not working.The patient has not returned to the hospital due to experiencing any post-surgical complications related to retaining a foreign object.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25369739
Report Number2955842-2026-27312
Device Sequence Number16089996
Product Code GCJ
UDI-Device Identifier00886874116562
UDI-Public(01)00886874116562
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K191736
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470056-08
Device Catalogue Number470056
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown